MAUDE Adverse Event Report: IRIDEX CORPORATION MICROPULSE P3 PROBE; MP3 PROBE

IRIDEX CORPORATION MICROPULSE P3 PROBE; MP3 PROBE
Model Number 15522
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Conjunctival Hemorrhage (4808)
Date of Event 10/25/2023
Type of Reportable Event Serious Injury
Event or Problem Description
A patient experienced a subconjunctival hemorrhage during treatment with the micropulse p3 probe delivery device.No further information regarding this adverse event is available.The adverse event is being investigated by iridex.

Brand Name
MICROPULSE P3 PROBE
Common Device Name
MP3 PROBE
Manufacturer (Section D)
IRIDEX CORPORATION
1212 terra bella ave
mountain view CA 94043 1824
Manufacturer (Section G)
IRIDEX CORPORATION
1212 terra bella ave
mountain view CA 94043 1824
Manufacturer Contact
nimrta tandan
1212 terra bella ave
mountain view, CA 94043-1824
MDR Report Key19538669
Report Number2939653-2024-00012
Device Sequence Number20353832
Product Code GEX
UDI-Device Identifier00813125016647
UDI-Public00813125016647
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K143154
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number15522
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2023
Initial Report FDA Received Date06/14/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown